MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has been returned to animas and investigated on 22-aug-2018 with the following findings: the pump did not make any noise on power up.However, unrelated malfunctions prevented the pump from being fully investigated.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging that the pump was constantly beeping.This complaint is being reported because the alleged issue could cause the patient to miss an alarm.There was no allegation of an adverse event associated with this complaint.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7817779
Report Number2531779-2018-15442
Device Sequence Number2335797
Product Code OYC
UDI-Device Identifier10840406100334
UDI-Public10840406100334
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was the Report Sent to FDA? Yes
Device Age28 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR